# SDR 07FDEA01035

- Difficulty date: March 21, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N814FD
- Make and model: Airbus A310-324
- Aircraft serial: 534
- Aircraft time: 45,028 hours, 18,147 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A59386217
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BLEND OUT REPAIR CAUSES OUT OF LIMIT PER SRM 53-10-00 ON STRINGERS P52 LT, BETWEEN C54.1-  C55/58; P45 LT, BETWEEN C54.1-54.2 AND P52 RT BETWEEN C61/62-C62/63.  STRINGER REPAIR PERFORMED BY SRM 53-10-14 AND MILL TO STRINGER IAW SRM 53-10-14 "B-B".
